Global stability and decay for the classical Stefan problemReportar como inadecuado

Global stability and decay for the classical Stefan problem - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Reference: Hadžić, M and Shkoller, S, (2014). Global stability and decay for the classical Stefan problem. Communications on Pure and Applied Mathematics, 68 (5), 689–757.Citable link to this page:


Global stability and decay for the classical Stefan problem

Abstract: The classical one-phase Stefan problem describes the temperature distributionin a homogeneous medium undergoing a phase transition, such as ice melting towater. This is accomplished by solving the heat equation on a time-dependentdomain whose boundary is transported by the normal derivative of thetemperature along the evolving and a priori unknown free-boundary. We establisha global-in-time stability result for nearly spherical geometries and smalltemperatures, using a novel hybrid methodology, which combines energyestimates, decay estimates, and Hopf-type inequalities.

Peer Review status:Peer reviewedPublication status:PublishedVersion:Accepted ManuscriptNotes:Copyright © 2015 Wiley Periodicals, Inc. This is the peer reviewed version of the following article: Hadžić, M. and Shkoller, S. (2015), Global Stability and Decay for the Classical Stefan Problem. Comm. Pure Appl. Math., 68: 689–757. doi: 10.1002/cpa.21522, which has been published in final form at This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving.

Bibliographic Details

Publisher: Wiley

Publisher Website:

Journal: Communications on Pure and Applied Mathematicssee more from them

Publication Website:

Issue Date: 2014

Copyright Date: 2012


Urn: uuid:603ee083-66fc-4fd5-a54e-ef7c7cbef1c1

Source identifier: 407498

Eissn: 1097-0312


Issn: 0010-3640 Item Description

Type: Journal article;

Language: eng

Version: Accepted ManuscriptKeywords: math.AP math.AP 35R35, 35B65, 35K05, 80A22 Tiny URL: pubs:407498


Autor: Hadžić, M - - - Shkoller, S - institutionUniversity of Oxford Oxford, MPLS, Mathematical Inst grantNumberDMS-1001850 fundingNat



Documentos relacionados